# SDR AALA20110126AFW01

- Difficulty date: January 26, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 94,091 hours, 17,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T13011
- Condition: Damaged
- Location: Te Flap
- Part time: 94,090 hours, 17,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO LOOSE BUSHINGS ON CARRIER BEAM ON THE RIGHT OUTBOARD FLAP NUMBER 1 SUPPORT.  FOUND OUT-OF-ROUND CONDITION MEASURED HOLE DIAMETERS DIFERED BY A MAX OF 0.002"  REAMED THE SUBJECT HOLES ON-CENTER UP TO (1.612") TO CORRECT THE CONDITION.  PERFORMED SURFACE HFEC AND NO CRACKS FOUND.  ROTO-PEENED THE HOLES PER SRM USING A 0.10A INTENSITY AND COVERAGE OF 2.0.  HONED THE LUGS AND INSTALLED OVERSIZED BUSHING PER BAC DRAWING 113T1347 AND MAJOR EA COMP-57-014977.
